# SDR QXEA2008120401223

- Difficulty date: December 2, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 5,041 hours, 5,170 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Damaged
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX -  RT MAIN GEAR AMBER GEAR DOOR LIGHT ON AFTER T/O.  INSPECTED FOUND RT MLG DOOR CLOSED PROX SENSOR UNREASONABLE NEAR FAULT.  FOUND EVIDENCE OF CONTACT WITH PROX SENSOR AND TARGET.  REMOVED AND REPLACED RGDRCL PROX SENSOR WITH NEW IAW AMM TASKS 32-61-06-000-802 AND 32-61-06-400-802.  INSPECTED RT SSV FILTERS NO CONTAMINATION FOUND.  PERFORMED OPERATIONAL TEST OF LANDING GEAR IAW AMM TASK 32-31-00-710-801 TR 32-240.  RETURNED TO SERVICE.
